I had several panic attack episodes and I take Valium, now experience fear attacks?



 

I had several panic attacks lately and my doctor – neurologist prescribed me Valium. Now I experience fears which I have never had in the past like fear of food intoxication, being alone by myself and other fears, like the dark and many more. What should I do?

Female
Age: 25
Medications: Valium



 

2
Doctor Answers And Comments Below:

avatar
  Subscribe  
Notify of
Dr. Deepak Patel
Member
Dr. Deepak Patel

Hello. You may need to reevaluate your medication. Valium is a medicine which will relieve anxiety to some extent but can cause somnolence . If you have been experiencing anxiety episodes regularly, several times a week, a medication like Paxil may be beneficial, consult your Doctor or Psychiatrist. For occasional anxiety attacks which occur only in specific social situations and require medication only to suppress moments of anxiety, Etizola SOS may be recommended. Again speak to your health professional about these symptoms.
Regards.

Julie
Guest
Julie

I have experienced panic. It’s pretty scary. I do not take meds. They did help at first but can become as a zombie mask. I learned to identify the panics. Usually it’s triggered by a fear. Is the fear real? If your afraid of dogs and there is a dog in your yard it’s real. Now it’s identified what can you do about it. A dog in the yard is an easy one call the dog pound. My panic was that someone may harm my child. It turns out there were BAD people in the neighborhood and that is where… Read more »